# SDR DHL2004803500

- Difficulty date: March 19, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 FLOOR TRACK PLUG IN POOR CONDITION, STA 774.000.  REMOVED PLUG AT STA 774.000 IAW DC8 SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW TRACK PLUG IAW DC8 SRM 51-3-0 PG 1-2.
